Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 184071, 11 pages
http://dx.doi.org/10.1155/2014/184071
Research Article

Isomorphic Universality and the Number of Pairwise Nonisomorphic Models in the Class of Banach Spaces

School of Mathematics, University of East Anglia, Norwich NR4 7TJ, UK

Received 7 December 2013; Revised 22 March 2014; Accepted 30 March 2014; Published 20 May 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Mirna Džamonja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mirna Džamonja, “Isomorphic Universality and the Number of Pairwise Nonisomorphic Models in the Class of Banach Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 184071, 11 pages, 2014. https://doi.org/10.1155/2014/184071.